Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can allergic reaction to sutures cause white blisters on a wound?

Hi I cut my hand and had to get stitches. I have had them for 6 days now, and I have to small white blisters one on each side on one stitch. And one underneath the other stitch. The wound is healing well otherwise. The blisters hurt a bit but nothing comes out of them? Could it be a allergic reaction to the material or what?
Wed, 29 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi

The white blisters may be due to fibrosis tissues and it indicates that the wound is healing well. As the wound is clean and no signs of infections, nothing much to worry and no treatment is required.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I had a 55mm mass and tissue taken from my parotidectomy and also over half the gland. I have very sensitive skin. My surgeon on my external suture removing visit thought I may be reacting/allergic to the sutures. I had the surgey 3.5 weeks ago. I have now got an allergic reaction rash that is very tender all around the surgical site which extends from above my ear around my ear and to half way down my neck. The rash looks like big acne pimples. Only clear fluid comes out and despite elecon 1% cream they aren t getting better. It s painful and embarrassing. Could I be allergic/reacting to the internal disolvable sutures?? Thanks.

doctor1 MD

Hi i undergo pcnl last saturday, i was discharged last tuesday. My doctor prescribed me with ciprofloxacin since there is still stent on my left kidney (pcnl due to multiple staghorn calculi and will undergo shockwave after i recover from the recent operation). Now, my problem is, i have been suffering from too much rashes, somehow it has blisters.. I consult a derma yesterday and she gave me prenisone twice a day and aerius, her initial findings is that my body react to arcoxia 120 mg, the medicine they gave in the hospital after operation and which i took it 3 times once a day for 3 days.. Can i take prednisone twice aday, aerius once a day, ciprofloxacin twice a day and iterax once a day without allergic reaction? Thanks

doctor1 MD

My tongue itches really bad toward the front left side and I have been itching it with my teeth causing it to be sore. I recently had a bad allergy attack with pollen and have been sneezing and coughing and congested. Is the tongue itching related to the allergy?